advertisement
Question
Posted by: Shelley | 2010/07/26

Measles Mumps and Rubella Vaccine

my husband and I are going to try for a baby as of November.

I went to the doc and I was told to get the Measles Mumps and Rubella Vaccine at the pharmacy so I had it done.

I have now got a rash (Small pinkish bumps - Is this contagious??) I have headaches and all my joints and muscles are sore - are these side effects from the vaccine? What other side effects should I be on the lookout for?

Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Shelley
The flu-like symptoms may be a side effect of the vaccine, but the vaccines do not cause disease - it is inactivated. You may have another underlying problem like a streptococcus infection which may not be related to the vaccine at all but may be a coincidence. Let your dr just have a look at that rash. You may need antibiotics.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/26

Hallo Shelley
The flu-like symptoms may be a side effect of the vaccine, but the vaccines do not cause disease - it is inactivated. You may have another underlying problem like a streptococcus infection which may not be related to the vaccine at all but may be a coincidence. Let your dr just have a look at that rash. You may need antibiotics.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement